# SDR AALA202408204008

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 45,252 hours, 18,844 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT BATHROOM DOOR IS VERY DIFFICULT TO OPEN OR CLOSE. OPERTIONAL CHECK GOOD. PERFORMED LAVATORY DOOR ADJUSTMENT. PER AMM 25-40-00,
